I have being seeing doctors for several months and have been given a tentative diagnosis of transverse myelitis. I am taking Lyrica (300mg daily) but the girdle-like sensations and the pain are constant. Lyrica just lessens the severity. I have lost the ability to walk normally....I waddle and use a cane. It feels as if my back will collapse. I also have urinary disfunction at times. I had a barrage of medical tests, MRI, CT scan, myleogram. There is what appears to be a small lesion on my spinal cord at T-11. My doctor's plan is to wait 3 months and re-scan the area. In the interim, manage symptoms with medication. Are there other meds that have been used to treat TM? Is TM curable? My doctor says that is a "loaded question" and never gave me a real answer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.